edoc

The group of Cremona transformations generated by linear maps and the standard involution

Blanc, Jérémy and Hedén, Isac. (2015) The group of Cremona transformations generated by linear maps and the standard involution. Annales de l'Institut Fourier , 65 (6). pp. 2641-2680.

[img]
Preview
PDF - Published Version
Available under License CC BY-ND (Attribution-NoDerivatives).

790Kb

Official URL: http://edoc.unibas.ch/39402/

Downloads: Statistics Overview

Abstract

This article studies the group generated by automorphisms of the projective space of dimension n  and by the standard birational involution of degree n . Every element of this group only contracts rational hypersurfaces, but in odd dimension, there are simple elements having this property which do not belong to the group. Geometric properties of the elements of the group are given, as well as a description of its intersection with monomial transformations.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy and Hedén, Isac
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Association des Annales de l'Institut Fourier
ISSN:0373-0956
e-ISSN:1777-5310
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Last Modified:04 Apr 2018 07:13
Deposited On:04 Apr 2018 07:13

Repository Staff Only: item control page